MathSciNet Relay Station
MathSciNet bibliographic data
MR526189 35E05 (35F20 35N05)
Bratti, Giuliano A density theorem about some system. Rend. Sem. Mat. Univ. Padova 57 (1977), 167–172 (1978).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement